# SDR DALA1132009866

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL NR 14 HAS CORROSION SEVERAL PLACES.  REMOVED FLOOR PANEL NR 14B.  REMOVED CORROSION FROM PANEL IAW DC9 SRM 51-10-3.  ORIG THICKNESS OF PANEL IS .025 IAW DWG 9957826.  REMOVED .017 .008 REMAINING IAW SRM 51-01.  MATERIAL IS OUT OF LIMITS.  OBTAINED MATERIAL TO FAB NEW PANEL USING 7075-T6 .025.  FABRICATED PANEL, LOCATED AND DRILLED HOLES.  DEBURRED, TREATED IAW SRM 51-30-1, 51-10-3.  INSTALLED PANEL IAW DC-9 SRM   51-30-1.
